Ukrainian Mathematical Journal

, Volume 50, Issue 5, pp 709–718 | Cite as

Invariant symmetric restrictions of a self-adjoint operator. I

  • M. E. Dudkin


We prove necessary and sufficient conditions of the S-invariance of a subset dense in a separable Hilbert space H.


Hilbert Space Normal Operator Naukova Dumka Separable Hilbert Space Generalize Spectrum 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965). English translation: Amer. Math. Soc. Transi., Vol. 17, Providence (1968).Google Scholar
  2. 2.
    Yu. M. Berezanskii, Self-Adjoint Operators in Spaces of Functions of Infinitely Many Variables [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  3. 3.
    Yu. M. Berezanskii, G. F. Us, and Z. G. Sheftel’, Functional Analysis [in Russian], Vyshcha Shkola, Kiev (1990). English translation: Birkhäuser, Basel-Boston-Berlin (1996).Google Scholar
  4. 4.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential Operator Equations [in Russian], Naukova Dumka, Kiev (1984).MATHGoogle Scholar
  5. 5.
    V. D. Koshmanenko, Singular Bilinear Forms in the Theory of Perturbations of Self-Adjoint Operators [in Russian], Naukova Dumka (1993).Google Scholar
  6. 6.
    V. D. Koshmanenko, “Singular operators and forms in a scale of Hilbert spaces,” in: Methods of Functional Analysis in Problems of Mathematical Physics, Kiev (1992), pp. 73–87.Google Scholar
  7. 7.
    V. D. Koshmanenko, “Perturbations of self-adjoint operators by singular bilinear forms,” Ukr. Mat. Zh., 41, No. 1, 3–19 (1989).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    V. D. Koshmanenko, Dense Subspaces in A-Scale of Hilbert Spaces [in Russian], Preprint No. 835, ITP UWr (1993).Google Scholar
  9. 9.
    F. Riesz and B. Sz.-Nagy, Lecons D’analyse Fonctionnelle, Akadémiai Kiadó, Budapest (1972).Google Scholar
  10. 10.
    Yu. M. Berezanskii and Yu. G. Kondrat’ev, Spectral Methods in Infinite-Dimensional Analysis [in Russian], Naukova Dumka, Kiev (1988). English translation: Kluwer, Dordrecht (1995).Google Scholar
  11. 11.
    M. E. Dudkin, Hermitian Invariant Restrictions of Self-Adjoint Operators [in Russian], Preprint No. 94.31, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1994).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. E. Dudkin
    • 1
  1. 1.Ukrainian National Technical University “Kiev Polytechnic Institute,”Kiev

Personalised recommendations